Notes on associative triples of elements in commutative groupoids
Acta Universitatis Carolinae. Mathematica et Physica, Tome 22 (1981) no. 2, pp. 39-47
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1981_22_2_a5,
author = {Kepka, Tom\'a\v{s}},
title = {Notes on associative triples of elements in commutative groupoids},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {39--47},
year = {1981},
volume = {22},
number = {2},
mrnumber = {0654380},
zbl = {0515.20053},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1981_22_2_a5/}
}
Kepka, Tomáš. Notes on associative triples of elements in commutative groupoids. Acta Universitatis Carolinae. Mathematica et Physica, Tome 22 (1981) no. 2, pp. 39-47. http://geodesic.mathdoc.fr/item/AUCMP_1981_22_2_a5/